Translator Disclaimer
June, 1990 Asymptotic Distribution of Robust Estimators for Nonparametric Models from Mixing Processes
Graciela Boente, Ricardo Fraiman
Ann. Statist. 18(2): 891-906 (June, 1990). DOI: 10.1214/aos/1176347631

Abstract

In this paper we obtain the asymptotic distribution of robust nonparametric autoregression estimators for dependent observations. Weights based on kernel and nearest-neighbor methods are considered.

Citation

Download Citation

Graciela Boente. Ricardo Fraiman. "Asymptotic Distribution of Robust Estimators for Nonparametric Models from Mixing Processes." Ann. Statist. 18 (2) 891 - 906, June, 1990. https://doi.org/10.1214/aos/1176347631

Information

Published: June, 1990
First available in Project Euclid: 12 April 2007

zbMATH: 0703.62025
MathSciNet: MR1056342
Digital Object Identifier: 10.1214/aos/1176347631

Subjects:
Primary: 62F35
Secondary: 62G05

Rights: Copyright © 1990 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.18 • No. 2 • June, 1990
Back to Top